# SDR ASAA2024081351751

- Difficulty date: August 13, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N553AS
- Make and model: Boeing 737890
- Aircraft serial: 34594
- Aircraft time: 61,585 hours, 21,616 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Dislodged
- Location: Zone 200
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MID CABIN OVERHEAD EXIT SIGN DISLODGED. GROUNDED - YES. REINSTALLED MID CABIN OVERHEAD EXIT SIGN PER AMM 33-51-01-960-802. OPS CHECK GOOD.
